Advanced search
Start date
Betweenand

Marcelo Rempel Ebert

CV Lattes ResearcherID ORCID


Universidade de São Paulo (USP). Faculdade de Filosofia, Ciências e Letras de Ribeirão Preto (FFCLRP)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

graduate at Matematica from Universidade Federal de Santa Maria (1999), master's at Mathematics from Universidade Federal de São Carlos (2001) and ph.d. at Mathematics from Universidade Federal de São Carlos (2004). Has experience in Mathematics, focusing on Partial Differential Equations, acting on the following subjects: Lp- Lq decay estimates for Evolution Operators, global existence of solution for semilinear problems. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated October 16, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (14)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications14
Citations78
Cit./Article5.6
Data from Web of Science

D'ABBICCO, M.; EBERT, M. R.. Diffusion phenomena for the wave equation with structural damping in the L-p - L-q framework. Journal of Differential Equations, v. 256, n. 7, p. 2307-2336, . Web of Science Citations: 20. (12/19085-3)

D'ABBICCO, M.; EBERT, M. R.. An application of L-p - L-q decay estimates to the semi-linear wave equation with parabolic-like structural damping. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v. 99, p. 16-34, . Web of Science Citations: 17. (12/19085-3)

EBERT, MARCELO REMPEL; REISSIG, MICHAEL. Theory of damped wave models with integrable and decaying in time speed of propagation. Journal of Hyperbolic Differential Equations, v. 13, n. 2, p. 417-439, . Web of Science Citations: 6. (13/20297-8)

D'ABBICCO, M.; EBERT, M. R.; PICON, T.. Long time decay estimates in real Hardy spaces for evolution equations with structural dissipation. JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS, v. 7, n. 2, p. 261-293, . Web of Science Citations: 5. (14/02713-7, 13/20297-8, 13/17636-5, 13/15140-2)

EBERT, MARCELO R.; DA LUZ, CLEVERSON R.; PALMA, MAIRA F. G.. The influence of data regularity in the critical exponent for a class of semilinear evolution equations. NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, v. 27, n. 5, . Web of Science Citations: 0. (17/19497-3)

D'ABBICCO, M.; EBERT, M. R.; LUCENTE, S.. Self-similar asymptotic profile of the solution to a nonlinear evolution equation with critical dissipation. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, v. 40, n. 18, p. 6480-6494, . Web of Science Citations: 4. (15/16038-2)

EBERT, MARCELO REMPEL; DO NASCIMENTO, WANDERLEY NUNES. A CLASSIFICATION FOR WAVE MODELS WITH TIME-DEPENDENT POTENTIAL AND SPEED OF PROPAGATION. Advances in Differential Equations, v. 23, n. 11-12, p. 847-888, . Web of Science Citations: 0. (15/23253-7, 17/19497-3)

EBERT, M. R.; GIRARDI, G.; REISSIG, M.. Critical regularity of nonlinearities in semilinear classical damped wave equations. MATHEMATISCHE ANNALEN, . Web of Science Citations: 0. (18/10231-3, 17/19497-3)

D'ABBICCO, MARCELLO; EBERT, MARCELO REMPEL. L-p - L-q estimates for a parameter-dependent multiplier with oscillatory and diffusive components. Journal of Mathematical Analysis and Applications, v. 504, n. 1, . Web of Science Citations: 0. (20/08276-9)

D'ABBICCO, MARCELLO; EBERT, MARCELO REMPEL; PICON, TIAGO HENRIQUE. The Critical Exponent(s) for the Semilinear Fractional Diffusive Equation. JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS, v. 25, n. 3, p. 696-731, . Web of Science Citations: 1. (15/16038-2, 13/17636-5)

EBERT, M. R.; REISSIG, M.. Regularity theory and global existence of small data solutions to semi-linear de Sitter models with power non-linearity. NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, v. 40, p. 14-54, . Web of Science Citations: 3. (13/20297-8, 15/16038-2)

D'ABBICCO, M.; EBERT, M. R.. A new phenomenon in the critical exponent for structurally damped semi-linear evolution equations. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v. 149, p. 1-40, . Web of Science Citations: 11. (14/02713-7, 15/16038-2, 13/15140-2)

D'ABBICCO, M.; EBERT, M. R.. A classification of structural dissipations for evolution operators. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, v. 39, n. 10, p. 2558-2582, . Web of Science Citations: 10. (14/02713-7, 13/20297-8, 13/15140-2)

EBERT, M. R.; KAPP, R. A.; PICON, T.. L-1-L-p estimates for radial solutions of the wave equation and application. Annali di Matematica Pura ed Applicata, v. 195, n. 4, p. 1081-1091, . Web of Science Citations: 1. (13/20297-8, 13/17636-5)

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: